# SDR 3EJA202508150002

- Difficulty date: July 8, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N867JS
- Make and model: Cessna 560XL
- Aircraft serial: 5605292
- Aircraft time: 10,700 hours, 7,057 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Faulted
- Location: Zone 700 Indicat
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

DURING THE APPROACH INTO ISO WE PLACED THE GEAR HANDLE DOWN AND ONLY GOT GREEN LIGHTS FOR THE NOSE AND RIGHT MAIN GEAR. THE GEAR UNLOCK LIGHT WAS OUT AS WELL AS THE LEFT MAIN GEAR. CLEANED AND RESEATED INDICATOR BULBS. SERVICED BLOWDOWN BOTTLE AND CYCLE THE GEAR
